I began taking Erivedge 6 days ago for infiltrative, locally advanced BCC on my scalp. So far, I have felt a little tired and have had diarrhea. However, in doing research on the drug, I am aware that other side effects are associated with it... such as muscle cramps, joint pain, hair loss, changes in taste or loss of taste, nausea and vomiting. My question is- how soon can I expect to experience these other side effects? Better stated on a message board- how soon did you or most people begin to experience side effects like hair loss, muscle cramps, vomiting, taste changes, etc... after beginning Erivedge ?? I am wondering if I should go ahead and purchase a wig to have on hand in case my hair begins coming out soon? Or do most people find they have time??
Please let me know if anyone has any advice regarding any of my general questions or please share your experiences with me. I would greatly appreciate it.